PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 31 | 1 | 45-52
Tytuł artykułu

Rectifiability in Teichmüller theory

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
31
Numer
1
Strony
45-52
Opis fizyczny
Daty
wydano
1995
Twórcy
autor
  • Université Bordeaux I, CNRS, Mathématiques, 351 Cours de la Libération, F-33405 Talence, France
  • Université Bordeaux I, CNRS, Mathématiques, 351 Cours de la Libération, F-33405 Talence, France
Bibliografia
  • [1] L. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. 72 (1960), 385-404.
  • [2] B. Bojarski, Generalized solutions of a system of differential equations of first order and elliptic type with discontinuous coefficients, Mat. Sb. 85 (1957), 451-503 (in Russian).
  • [3] R. Mañé, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Sci. Ecole Norm. Sup. 16 (1983), 193-217.
  • [4] G. David, Opérateurs intégraux singuliers sur certaines courbes du plan complexe, ibid. 17 (1984), 157-189.
  • [5] M. Zinsmeister, Domaines de Lavrentiev, Publ. Math. d'Orsay, 1985.
  • [6] S. Semmes, Quasiconformal mappings and chord-arc curves, Trans. Amer. Math. Soc. 306 (1988), 233-263.
  • [7] K. Astala and M. Zinsmeister, Teichmüller spaces and BMOA, Math. Ann. 289 (1991), 613-625.
  • [8] L. Carleson, On mappings, conformal at the boundary, J. Analyse Math. 19 (1967), 1-13.
  • [9] B. Dahlberg, On the absolute continuity of elliptic measures, Amer. J. Math. 108 (1986), 1119-1138.
  • [10] R. Fefferman, C. Kenig and J. Pipher, The theory of weights and the Dirichlet problem for elliptic equations, to appear.
  • [11] D. Jerison and C. Kenig, Boundary behavior of harmonic functions in NTA domains, Adv. in Math. 46 (1982), 80-147.
  • [12] S. Agard, A geometric proof of Mostow rigidity theorem for groups of divergence type, Acta Math. 151 (1983), 231-252.
  • [13] R. Bowen, Hausdorff dimension of quasicircles, Publ. Math. IHES.
  • [14] D. Ruelle, Repellers for real analytic maps, Ergodic Theory Dynamical Systems 2 (1982), 99-107.
  • [15] K. Astala and M. Zinsmeister, Holomorphic families of quasifuchsian groups, ibid., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv31z1p45bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.